Cobordism group of Morse functions on surfaces

Kazuichi Ikegami, Osamu Saeki

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

We define the cobordism group of Morse functions on manifolds and show that it is an infinite cyclic group for dimension two in the oriented case. We also give an explicit Morse function which gives a generator of the group.

Original languageEnglish
Pages (from-to)1081-1094
Number of pages14
JournalJournal of the Mathematical Society of Japan
Volume55
Issue number4
DOIs
Publication statusPublished - Jan 1 2003

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Cobordism group of Morse functions on surfaces'. Together they form a unique fingerprint.

  • Cite this